# SDR REXA2017071600792

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 23,952 hours, 15,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON RIGHT SIDE SEAT CLASS DIVIDER IS NOT ILLUMINATING.  AFT SIDE EMERGENCY EXIT SIGN.  REMOVED AND REPLACED THE NR 2 BATTERY CHARGER ASSEMBLY IAW AMM 33-51-17. OPS CHECKED GOOD.
